# SDR ASMF200604006

- Difficulty date: April 15, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N853AM
- Make and model: Boeing 737*
- Aircraft serial: 33791
- Aircraft time: 4,888 hours, 2,696 cycles
- Engine: Ge CFM562
- Engine time: 4,897 hours, 2,702 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Part time: 4,897 hours, 2,702 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING BOROSCOPIC INSPECTION OF THE LEFT ENGINE, IT WAS DETECTED AN OVERLAP SHINGLED TIP SHROUDS BETWEEN TWO BLADES, STAGE 3 LPT.  ENGINE WAS REPLACED IAW MM 71-00-02 BUT DURING ENGINES TEST THE MESSAGES 75-30381, 75-30531, 75-10431 AND 75-10581 WERE SHOWN.  FIM PROCEDURE WAS PERFORMED AND MESSAGES WERE ERASED WITH HPSOV VOLTAGE CORRECT; AS A PRECAUTIONARY ACTION, THE HMU WAS REPLACED IAW MM 73-21-10, TESTED CORRECT.
